# SDR 2006UALA01550

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 62,610 hours, 7,145 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Interference
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORWAY FRAME TO SILL CLIP INTERFERES WITH FASTENER INSTALLATION AT BS 1810 STR 27R.  TRIMMED OUT CLIP & INSTALLED REPAIR ANGLE. INSPECTED REPAIR.  WITHIN 15000 CYCLES OF REPAIR INSTALLATION & ACP REPETITIVE  INSPECTIONS AT INTERVALS NOT TO EXCEED 3000 CYCLES. SUSPECT IMPROPER REPAIR EARLIER IN VISIT.
